Alert archive / Michigan / Special Weather Statements in 2016
Special Weather Statement, NWS Marquette, MI
NWS Marquette, MI issued this special weather statement at Jul 12, 2016, 2:07 AM EDT for Baraga County, Houghton County, Michigan. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2016, 2:07 AM EDT (06:07 UTC)
- Expired
- Jul 12, 2016, 2:45 AM EDT
- In force
- 38 min
- Issued by
- NWS Marquette, MI
Counties Baraga County, MI, Houghton County, MI
The radar
The Marquette radar (KMQT), 64 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.1 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1537 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.4
The text
As transmitted.
641
WWUS83 KMQT 120607
SPSMQT
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
207 AM EDT TUE JUL 12 2016
MIZ001>004-084-120645-
KEWEENAW MI-SOUTHERN HOUGHTON MI-ONTONAGON MI-HOUGHTON MI-BARAGA MI-
207 AM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ONTONAGON...BARAGA...
KEWEENAW AND HOUGHTON COUNTIES UNTIL 245 AM EDT...
AT 207 AM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES SOUTH OF FREDA TO NEAR NISULA TO 6
MILES WEST OF KENTON. MOVEMENT WAS EAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOUGHTON...BARAGA...L'ANSE...HANCOCK...CHASSELL...LAKE LINDEN...
SOUTH RANGE...COVINGTON...ALBERTA...THE HURON ISLANDS...
POINT ABBAYE...DOLLAR BAY...THE LOWER ENTRANCE OF PORTAGE CANAL...
HUBBELL...SIDNAW...KEWEENAW BAY...ASSININS...KENTON...
GAY AND HOUGHTON COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
LAT...LON 4738 8784 4732 8782 4715 8813 4703 8818
4703 8797 4693 8777 4688 8784 4691 8790
4691 8805 4677 8805 4676 8799 4669 8799
4668 8812 4658 8812 4641 8890 4642 8899
4639 8899 4636 8915 4670 8885 4703 8894
TIME...MOT...LOC 0607Z 249DEG 49KT 4699 8885 4673 8878 4645 8903
$$
07What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this special weather statement went out at Jul 12, 1:40 AM EDT, 27 minutes earlier.
Area forecast discussion, Jul 12, 1:40 AM EDT, 27 minutes before
Area Forecast Discussion National Weather Service Marquette MI 140 AM EDT TUE JUL 12 2016 .SHORT TERM...(This evening through Tuesday) Issued at 433 PM EDT MON JUL 11 2016 WV imagery and RAP analysis indicated a mid/upper level low over northeast Montana lifting into srn Saskatchewan and a ridge from the srn plains into the cntrl Great Lakes resulting in sw flow toward the upper MS valley and wrn Great Lakes. At the surface, srly flow prevailed through the Upper MS valley and wrn lakes ahead a front/trough over the ern Dakotas. Shra/tsra associated with mcv from last night's convection has exited the ern cwa. However, additional mainly elevated convection continued from near DLH westward supported by northward flow of very unstable air near the 925-850 mb front. An area of tsra near the lake breeze boundary or just above the marine layer was moving ne along the lakeshore to near Ontonagon. Late this afternoon and early evening, some shra/tsra will be possible near the Keweenaw. Otherwise, partial clearing with warm and humid conditions are expected Tonight, higher res models suggest that convection will increase again over nrn to cntrl MN as low level inflow strengthens and a shrtwv lifts through the Dakotas. Upscale development is likely with another MCS moving toward the wrn CWA by late evening. There is more uncertainty overnight. Although the convection moves away from the higher instability and forcing ahead of the shrtwv and toward area with increased capping, MUCAPE values in the 1k-2k J/Kg range should still be available. So, expect that the convection may diminish in coverage and intensity but still survive into cntrl Upper Michigan with some lighter rainfall amounts. Effective shear values into the 30-35kt range could support some stronger storms with small hail an gusty winds. Tuesday, any ongoing shra/tsra through the cntrl cwa should further weaken during the morning. Although the front becomes less defined, some leftover outflow boundaries and diurnal heating boosting MLCAPE values into the 2k-3k J/Kg range may be enough to allow additional ts development mainly s cntrl. With 30-40 kt 0-6km shear and the high instability any ts may become svr with large hail and damaging winds possible. Otherwise, uncomfortable conditions will prevail with dewpoints still in the mid to upper 60s and max temps in the mid to upper 80s. .LONG TERM...(Tuesday night through Monday) Issued at 407 PM EDT MON JUL 11 2016 Tuesday night into Wednesday morning: Upper level ridging will be in place across the far eastern portion of the U.S. while a stronger low pressure system slides across south-central Canada and the northern Plains. This will place the U.P. on the inflection point between the two systems. The increased moisture/instability over the eastern U.P. Tuesday night may allow for a few showers and thunderstorms in the evening. Drier air and more stable air (stronger capping) will slide into the area overnight into Wednesday morning, allowing the showers and thunderstorms to diminish from west to east. Wednesday afternoon into Wednesday evening: As the Upper level ridging continues to slide eastward, a cold front and shortwave will slide across the U.P. The slightly increased moisture rotating in with these features, along with afternoon heating, will allow for scattered showers and thunderstorms across the area. Currently, the timing of the cold front would place the eastern half of the U.P. under the best chance of seeing showers and thunderstorms during the afternoon and evening hours. MUCAPE values are progged to between 1500 J/KG and 2500 J/KG over the east half along with deep layer shear of 30 to 40 knots, nearly perpendicular to the front, will allow for increased chances of strong to severe thunderstorms. SPC has much of the eastern U.P. under a marginal risk for severe thunderstorms ahead of the front. A limiting factor is that there is not a lot of moisture for the system to work with, so the overall coverage will probably be limited across the area. Overnight Wednesday through Thursday night: The GFS/EC have much of the eastern U.S. under the influence of an upper level 500mb trough. This, along with several shortwaves rotating around the trough, will act to cool the temperatures closer to normal and provide intermittent chances for rain showers through this time period. at this point have gone with a consensus of the models as timing of the waves will end up being key to the increased chances of rain showers. Friday: A surface ridge, drier air and lack of notable shortwave will allow for a brief break in the rain shower activity for most of the Upper Great Lakes region. Temperatures will remain near to slightly below normal, generally topping out in mid to upper 70s. Saturday through the extended: The Upper Great Lakes region will be under the influence of zonal to slight upper level 500mb troughing through this period as a ridge begins to build across the Plains states. This will keep the pattern fairly messy through the extended as shortwaves continue to slide through the area. Again, without any main area of focus will stick with a consensus of the models through this time period with intermittent chances of showers and thunderstorms over the weekend into early next week. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 128 AM EDT TUE JUL 12 2016 Shra/isold tsra are expected overnight at IWD and by 07z at CMX as a cold front approaches from the Plains. Did maintain VFR conditions for all sites. More questionable whether SAW will see tsra toward sunrise, depends on whether line holds together that long. Could see brief MVFR conditions in the showers and thunderstorms at times at KIWD overnight. && .MARINE...(For the 4 PM Lake Superior forecast issuance) Issued at 420 PM EDT MON JUL 11 2016 Low pressure over the Northern Plains will lift into south central Canada tonight as a trough crosses the Upper Great Lakes on Tuesday with a secondary trough moving through Wednesday as the low lifts through Ontario to Hudson Bay. Another trough will slide across Lake Superior Thursday into Thursday night as the aforementioned low is slow to slide north and east of the Upper Great Lakes. High pressure will briefly build across Lake Superior on Friday bringing calm conditions. The pressure gradient through the forecast period will be relatively weak, as a result, winds will be 20 knots or less throughout much of the period. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...JLB LONG TERM...KEC AVIATION...07 MARINE...KEC
Hazardous weather outlook, Jul 11, 3:49 PM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 349 PM EDT MON JUL 11 2016 MIZ001>004-009-010-084-121200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-GOGEBIC-IRON- SOUTHERN HOUGHTON- 349 PM EDT MON JUL 11 2016 /249 PM CDT MON JUL 11 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE STORMS MAY BE STRONG LATE TONIGHT...PRODUCING SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY...MAINLY IN THE MORNING...AND THEN WEDNESDAY AFTERNOON AND ALSO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTERS AND THE PUBLIC ARE ENCOURAGED TO SEND REPORTS OF HAIL OR HIGH WINDS TO THE NATIONAL WEATHER SERVICE IN MARQUETTE BY PHONE...FACEBOOK OR TWITTER. MIZ005>007-011>014-085-121200- MARQUETTE-ALGER-LUCE-DICKINSON-MENOMINEE-DELTA- SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT- 349 PM EDT MON JUL 11 2016 /249 PM CDT MON JUL 11 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE WEST OF AN ESCANABA TO MARQUETTE LINE LATE TONIGHT. MORE THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH WEDNESDAY EVENING. SOME OF THE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING AND WEDNESDAY AFTERNOON AND EVENING COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. MORE THUNDERSTORMS ARE POSSIBLE SUNDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-121200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 349 PM EDT MON JUL 11 2016 /249 PM CDT MON JUL 11 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT...MAINLY OVER WESTERN LAKE SUPERIOR. SOME OF THE STORMS TONIGHT OVER THE WEST HALF OF LAKE SUPERIOR COULD BE STRONG...PRODUCING SMALL HAIL AND GUSTY WINDS. LOCALLY DENSE FOG MAY DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH WEDNESDAY EVENING ACROSS THE EAST HALF OF LAKE SUPERIOR. SOME OF THE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. MORE THUNDERSTORMS ARE POSSIBLE SUNDAY. LOCALLY DENSE FOG IS POSSIBLE TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-121200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 349 PM EDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH WEDNESDAY EVENING. SOME OF THE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING AND WEDNESDAY AFTERNOON AND EVENING COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. MORE THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. KEC
In the hours before
Local storm report, Jul 11, 10:26 PM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1026 PM EDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND DMG 4 ESE LITTLE GIRLS POIN 46.58N 90.26W
07/11/2016 GOGEBIC MI LAW ENFORCEMENT
GOGEBIC COUNTY SHERIFFS OFFICE REPORTS LARGE
TREES IN EXCESS OF 12" DIAMETER DOWNED
ACROSS LAKE RD. NEAR UPPER POWERS RD.
GOGEBIC COUNTY ROAD COMMISSION IS CLEARING
THE ROAD WITH FRONT END LOADERS.
&&
JSSLocal storm report, Jul 11, 11:54 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1154 PM EDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD 5 SW LITTLE GIRLS POINT 46.56N 90.41W
07/11/2016 GOGEBIC MI LAW ENFORCEMENT
GOGEBIC COUNTY SHERIFFS REPORT THAT THE
MONTREAL RIVER BRIDGE IS FLOODED ON LAKE RD.
AT THE MICHIGAN AND WISCONSIN BORDER. THE
GOGEBIC COUNTY ROAD COMMISSION HAS CLOSED
LAKE RD. FROM NEAR SAXON WI TO LOWER POWERS
ROAD.
&&
JSSLocal storm report, Jul 12, 12:05 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1205 AM EDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM FLASH FLOOD 4 SW LITTLE GIRLS POINT 46.58N 90.40W
07/11/2016 GOGEBIC MI LAW ENFORCEMENT
GOGEBIC COUNTY SHERIFFS REPORT THAT THE
GUARD RAIL ON LAKE RD. AT THE FLINT CREEK
RAVINE HAS WASHED OUT TONIGHT.
&&
JSSLocal storm report, Jul 12, 1:21 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
121 AM EDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG WAKEFIELD 46.48N 89.94W
07/12/2016 GOGEBIC MI LAW ENFORCEMENT
POWER LINES ARE DOWN IN WAKEFIELD ON
HARRISON RD. LARGE TREES OF 30 TO 40 INCH
DIAMETER HAVE SNAPPED. POWER IS OUT IN
WAKEFIELD.
&&
JSSLocal storm report, Jul 12, 1:27 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
127 AM EDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG WAKEFIELD 46.48N 89.94W
07/12/2016 GOGEBIC MI LAW ENFORCEMENT
GOGEBIC COUNTY LAW ENFORCEMENT REPORTS
MULTIPLE TREES DOWN IN WAKEFIELD.
&&
JSSSpecial weather statement, Jul 12, 2:07 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
207 AM EDT TUE JUL 12 2016
MIZ001>004-084-120645-
KEWEENAW MI-SOUTHERN HOUGHTON MI-ONTONAGON MI-HOUGHTON MI-BARAGA MI-
207 AM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ONTONAGON...BARAGA...
KEWEENAW AND HOUGHTON COUNTIES UNTIL 245 AM EDT...
AT 207 AM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES SOUTH OF FREDA TO NEAR NISULA TO 6
MILES WEST OF KENTON. MOVEMENT WAS EAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOUGHTON...BARAGA...L'ANSE...HANCOCK...CHASSELL...LAKE LINDEN...
SOUTH RANGE...COVINGTON...ALBERTA...THE HURON ISLANDS...
POINT ABBAYE...DOLLAR BAY...THE LOWER ENTRANCE OF PORTAGE CANAL...
HUBBELL...SIDNAW...KEWEENAW BAY...ASSININS...KENTON...
GAY AND HOUGHTON COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
LAT...LON 4738 8784 4732 8782 4715 8813 4703 8818
4703 8797 4693 8777 4688 8784 4691 8790
4691 8805 4677 8805 4676 8799 4669 8799
4668 8812 4658 8812 4641 8890 4642 8899
4639 8899 4636 8915 4670 8885 4703 8894
TIME...MOT...LOC 0607Z 249DEG 49KT 4699 8885 4673 8878 4645 8903
07The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:17 PM EDT | Special Marine Warning | MQT | 88 min | |
| Jul 11, 8:37 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic, Ontonagon | 53 min |
| Jul 11, 10:21 PM EDT | Areal Flood Advisory | MQT | Gogebic | 3 hr |
| Jul 11, 10:55 PM EDT | Flash Flood Warning | MQT | Gogebic, Ontonagon | 6 hr |
| Jul 12, 12:59 AM EDT | Severe Thunderstorm Warning | MQT | Gogebic, Ontonagon | 46 min |
| Jul 12, 1:00 AM EDT | Special Marine Warning | MQT | 60 min | |
| Jul 12, 1:30 AM EDT | Severe Thunderstorm Warning | MQT | Gogebic, Houghton, Ontonagon | 45 min |
| Jul 12, 2:36 AM EDT | Special Marine Warning | MQT | 54 min | |
| Jul 12, 2:40 AM EDT | Special Weather Statement | MQT | Houghton | 50 min |
| Jul 12, 3:56 AM EDT | Special Weather Statement | MQT | Iron | 49 min |
| Jul 12, 4:26 AM EDT | Special Weather Statement | MQT | Iron | 49 min |
| Jul 12, 4:52 AM EDT | Special Weather Statement | MQT | Dickinson | 38 min |
Nearby
Special Weather Statements in Michigan, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.